# SDR AALA202508051342

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 15,704 hours, 5,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE LIGHTING INOPERATIVE AT ROWS 8-14. REMOVE AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 10. PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
